# SDR P2EA00085

- Difficulty date: March 14, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND PLATE AND WEB AT FORWARD CARGO AFT CUTOUT, BS 440, WL 168 GOUGED AND CORRODED, LENGTH 1.1 INCH, WIDTH 1.1 INCH, DEPTH .1 INCH.  REPLACED PLATE AND WEB ON CARGO AFT CUTOUT BS 440, WL 168 IAW BOEING SRM 51-10-1 AND 51-10-3 ON BELL CRANK HOUSING BS 680, BL 28L, WL 208.1 PER SRM 51-10-1, 51-10-3, WORK ACCOMPLISHED ON NON-ROUTINE NR 0106.  (M)
